Alert archive / Kansas / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 2, 2011, 8:59 AM CDT for Pottawatomie County, Riley County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2011, 8:59 AM CDT (13:59 UTC)
- Expired
- Jun 2, 2011, 2:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pottawatomie County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 21 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 9:40 AM CDT | FLASH FLOOD | Louisville, KS | ROCK CREEK IS OUT OF ITS BANKS AND IS FLOODING RESIDENCES ALONG THE WEST SIDE OF HIGHWAY 99 IN LOUISVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 2.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1477 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
088
WGUS53 KTOP 021359
FFWTOP
KSC149-161-021945-
/O.NEW.KTOP.FF.W.0014.110602T1359Z-110602T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
859 AM CDT THU JUN 2 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
SOUTH CENTRAL RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 245 PM CDT
* AT 850 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN
WEST MANHATTAN ALONG THE WILDCAT CREEK...WHERE EVACUATIONS CONTINUE.
THE ROCK CREEK WAS FLOODING IN LOUISVILLE WHERE EVACUATIONS
CONTINUE. SEVERAL CREEKS AND STREAMS ARE RUNNING OVER THEIR BANKS
AND MAY BE CAUSING FLASH FLOODING OF COUNTY ROADS WITHIN THE FLASH
FLOOD WARNING AREA.
* LOCATIONS IMPACTED INCLUDE...
MANHATTAN...
BELVUE...
EMMETT...
LOUISVILLE...
OGDEN...
ST. GEORGE...
ST. MARYS...
WAMEGO...
THIS FLASH FLOOD WARNING REPLACES THE PREVIOUS FLASH FLOOD WARNING
FOR EASTERN RILEY AND SOUTHERN POTTAWATOMIE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...HIGHWAYS
AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
&&
LAT...LON 3915 9604 3915 9609 3916 9606 3919 9608
3920 9611 3919 9617 3921 9618 3920 9622
3921 9624 3918 9627 3919 9632 3915 9635
3917 9636 3917 9639 3912 9639 3909 9675
3933 9667 3935 9603
$$
GARGAN1 follow-up statement
544
WGUS73 KTOP 021503
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1003 AM CDT THU JUN 2 2011
KSC149-161-021945-
/O.CON.KTOP.FF.W.0014.000000T0000Z-110602T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RILEY-POTTAWATOMIE-
1003 AM CDT THU JUN 2 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
SOUTHERN POTTAWATOMIE AND SOUTH CENTRAL RILEY COUNTIES...
AT 952 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH
FLOODING OVER THE WARNED AREA. FLASH FLOODING ALONG AREAS ADJACENT
TO THE WILDCAT CREEK IN AND AROUND MANHATTAN WILL CONTINUE TODAY DUE
TO THE RUNOFF FROM HEAVY RAINS UPSTREAM OVERNIGHT. IN
ADDITION...ROCK CREEK WAS ALSO OUT OF ITS BANKS IN POTTAWATOMIE
COUNTY FLOODING RESIDENCES ALONG THE WEST SIDE OF HIGHWAY 99 IN
LOUISVILLE.
AS MENTIONED...WATERS WILL CONTINUE TO RISE IN MANY LOCATIONS THIS
MORNING DUE TO THE VERY HEAVY RAINS THAT FELL ACROSS CLAY...RILEY
AND POTTAWATOMIE COUNTIES OVERNIGHT. THE RISE ON AREA CREEKS AND
STREAMS IN THE WARNED AREA WILL ALSO BE EXACERBATED BY THE ALREADY
SWOLLEN KANSAS RIVER. WE EXPECT WATERS ON AREA CREEKS AND STREAMS TO
BEGIN TO FALL LATER THIS EVENING AND TONIGHT.
LOCATIONS IMPACTED INCLUDE...
MANHATTAN...BELVUE...EMMETT...LOUISVILLE...OGDEN...ST. GEORGE...ST.
MARYS AND WAMEGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3915 9604 3915 9609 3916 9606 3919 9608
3920 9611 3919 9617 3921 9618 3920 9622
3921 9624 3918 9627 3919 9632 3915 9635
3917 9636 3917 9639 3912 9639 3909 9675
3933 9667 3935 9603
$$
OMITTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 7:13 AM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 2, 7:13 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 713 AM CDT THU JUN 2 2011 ...UPDATE TO AVIATION... .DISCUSSION... CONVECTION ASSOCIATED WITH A MCV MOVING THROUGH KANSAS WILL CONTINUE TO TRACK NORTHEAST AS THE LOW LEVEL JET VEERS. STRONGER THUNDERSTORMS HAVE BEEN PRODUCING HOURLY RAINFALL RATES NEAR AN INCH AND A HALF TO 2 INCHES PER HOUR. FLASH FLOODING...AERIAL FLOODING AND RIVER FLOODING WILL CONTINUE TO BE A CONCERN WHERE THUNDERSTORMS TRAIN...ADDITIONAL RAIN FALLS OVER PREVIOUSLY SATURATED BASINS AND RUNOFF ELEVATES WATER LEVELS IN CREEKS AND RIVERS. PLEASE SEE CURRENT TOPFLWTOP...TOPFFWTOP AND TOPFLSTOP PRODUCTS FOR FURTHER DETAILS. CLOUD TOPS HAVE BEEN WARMING OVER THE LAST COUPLE OF HOURS WITH THUNDERSTORMS WEAKENING AS A MORE STABLE BOUNDARY LAYER IS ENCOUNTERED. THUS WILL CANCEL SEVERE THUNDERSTORM WATCH 418 WITH FORECAST ISSUANCE. THE HIGHLIGHT OF THE REST OF THE FORECAST INCLUDES ABOVE NORMAL TEMPERATURES ALONG WITH MUGGY...WINDY AND GENERALLY DRY WEATHER. AN UPPER LEVEL RIDGE WILL BUILD ACROSS THE PLAINS AND THE OZARKS INTO EARLY NEXT WEEK. SOUTHWEST FLOW ALOFT WILL ADVECT A MUCH WARMER AIRMASS INTO THE PLAINS WITH 850MB TEMPS PROGGED NEAR 25 DEGREES CELSIUS. MIXING WILL AID IN HIGHS REACHING THE 90S ALONG WITH OVERNIGHT LOWS IN THE 70S. NEAR WIND ADVISORY CONDITIONS ARE EXPECTED IN NORTH CENTRAL KANSAS TODAY AND WIND ADVISORY CONDITIONS ARE MORE PROBABLE ACROSS NORTHEAST KANSAS FRIDAY WITH A 50 KNOT LOW LEVEL JET AXIS POSITIONED THROUGH NORTHEAST KANSAS. SLIGHT CHANCES FOR THUNDERSTORMS HAVE BEEN MAINTAINED IN THE FORECAST FRIDAY NIGHT AND SATURDAY NIGHT IN FAR NORTHERN KANSAS AND ACROSS THE ENTIRE FORECAST AREA WEDNESDAY. A WEAK FRONT COULD APPROACH NORTHERN KANSAS FRIDAY NIGHT TRIGGERING A FEW THUNDERSTORMS. FORECAST MODELS PROG A SHORTWAVE ROUNDING THE UPPER RIDGE SATURDAY NIGHT IN NORTHERN KANSAS WHICH COULD ALSO PRODUCE A FEW THUNDERSTORMS IN FAR NORTHERN KANSAS. BETTER CHANCES FOR PRECIPITATION ARE ANTICIPATED FOR THE MIDDLE OF NEXT WEEK WITH THE UPPER LEVEL RIDGE SHIFTING EAST AND AN UPPER LEVEL TROUGH APPROACHING THE PLAINS. ANGLE && .AVIATION... VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. CEILINGS WILL CONTINUE TO RISE WITH SOUTH WINDS INCREASING ABOVE 10 KNOTS AND GUSTS NEAR 20 KNOTS BY 15Z. SOUTH WINDS WILL REMAIN ABOVE 10 KNOTS AFTER 00Z. ANGLE && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 2, 4:48 AM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 448 AM CDT THU JUN 2 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-031000- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 448 AM CDT THU JUN 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS PRODUCING HEAVY RAIN WILL END BY 8 AM. RUNOFF FROM THESE THUNDERSTORMS WILL PRODUCE FLASH FLOODING... AERIAL FLOODING AND RIVER FLOODING. SEE TOPFFWTOP..TOPFLWTOP... TOPFLSTOP AND TOPFFSTOP PRODUCTS FOR CURRENT FLOOD INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY NIGHT AND LATE SATURDAY NIGHT NORTH OF INTERSTATE 70. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 2, 8:12 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
812 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM HEAVY RAIN CUBA 39.80N 97.46W
06/02/2011 M5.19 INCH REPUBLIC KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
&&
ANDERSONLocal storm report, Jun 2, 8:16 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
816 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN 4 W WAKEFIELD 39.22N 97.09W
06/02/2011 M8.62 INCH CLAY KS CO-OP OBSERVER
&&
ANDERSONLocal storm report, Jun 2, 8:34 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
834 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HEAVY RAIN CLAY CENTER 39.38N 97.12W
06/02/2011 E6.60 INCH CLAY KS CO-OP OBSERVER
24 HOUR TOTAL
&&
ANDERSONLocal storm report, Jun 2, 8:40 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
840 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM HEAVY RAIN 2 N MANHATTAN 39.21N 96.57W
06/02/2011 M5.76 INCH RILEY KS CO-OP OBSERVER
24 HR TOTAL
&&
ANDERSONLocal storm report, Jun 2, 8:44 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
844 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM HEAVY RAIN CUBA 39.80N 97.46W
06/02/2011 M5.19 INCH REPUBLIC KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
&&
ANDERSONLocal storm report, Jun 2, 8:58 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
858 AM CDT THU JUN 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FLASH FLOOD OGDEN 39.11N 96.71W
06/02/2011 RILEY KS EMERGENCY MNGR
WATER OVER K-114 AND K-18 IN OGDEN HAS SHUT DOWN ACCESS
TO THE CITY. PORTIONS OF SOUTHEAST OGDEN ARE BEING
EVACUATED NEAR K-18 AND WALNUT ROAD.
&&
JLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:04 PM CDT | Tornado Warning | TOP | Cloud, Republic, Washington | 41 min |
| Jun 1, 7:13 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 47 min |
| Jun 1, 7:28 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Pottawatomie, Riley | 47 min |
| Jun 1, 7:44 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 46 min |
| Jun 1, 7:59 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 46 min |
| Jun 1, 8:02 PM CDT | Special Weather Statement | TOP | Wabaunsee | 28 min |
| Jun 1, 8:05 PM CDT | Tornado Warning | TOP | Republic, Washington | 25 min |
| Jun 1, 8:16 PM CDT | Flash Flood Warning | TOP | Cloud, Republic | 3 hr |
| Jun 1, 8:21 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Shawnee, Wabaunsee | 21 min |
| Jun 1, 8:26 PM CDT | Tornado Warning | TOP | Dickinson | 34 min |
| Jun 1, 9:04 PM CDT | Flash Flood Warning | TOP | Republic, Washington | 3 hr |
| Jun 1, 9:19 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 56 min |
| Jun 1, 9:26 PM CDT | River Flood Warning | TOP | Riley | 24 hr |
| Jun 1, 9:36 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 39 min |
| Jun 1, 9:46 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 29 min |
| Jun 1, 9:52 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 38 min |
| Jun 1, 10:12 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 63 min |
| Jun 1, 10:13 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Riley, Washington | 47 min |
| Jun 1, 10:24 PM CDT | Tornado Warning | TOP | Clay | 36 min |
| Jun 1, 10:35 PM CDT | Flash Flood Warning | TOP | Clay, Cloud, Riley, Washington | 4 hr |
| Jun 1, 11:04 PM CDT | Flash Flood Warning | TOP | Ottawa | 4 hr |
| Jun 1, 11:10 PM CDT | Special Weather Statement | TOP | Ottawa | 50 min |
| Jun 1, 11:12 PM CDT | Flash Flood Warning | TOP | Cloud, Republic | 2 hr |
| Jun 1, 11:17 PM CDT | River Flood Warning | TOP | Clay, Cloud | 22 hr |
| Jun 1, 11:28 PM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Geary, Morris, Pottawatomie, Riley | 6 hr |
| Jun 1, 11:40 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 65 min |
| Jun 1, 11:51 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 54 min |
| Jun 1, 11:56 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley | 49 min |
| Jun 2, 12:22 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 23 min |
| Jun 2, 12:40 AM CDT | Areal Flood Warning | TOP | Cloud, Republic | 6 hr |
| Jun 2, 12:42 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 48 min |
| Jun 2, 12:48 AM CDT | Areal Flood Advisory | TOP | Geary, Morris, Pottawatomie, Riley, Wabaunsee | 117 min |
| Jun 2, 1:18 AM CDT | Special Weather Statement | TOP | Jackson | 42 min |
| Jun 2, 1:19 AM CDT | Flash Flood Warning | TOP | Cloud, Ottawa | 6 hr |
| Jun 2, 1:24 AM CDT | River Flood Warning | TOP | Ottawa | 6 days |
| Jun 2, 1:24 AM CDT | River Flood Warning | TOP | Clay | 5 days |
| Jun 2, 1:38 AM CDT | Severe Thunderstorm Warning | TOP | Cloud | 22 min |
| Jun 2, 2:19 AM CDT | River Flood Warning | TOP | Cloud | 4 days |
| Jun 2, 3:07 AM CDT | River Flood Warning | TOP | Dickinson | 56 hr |
| Jun 2, 3:20 AM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 4 hr |
| Jun 2, 5:47 AM CDT | Areal Flood Warning | TOP | Clay, Dickinson, Geary, Pottawatomie, Riley | 4 hr |
| Jun 2, 5:53 AM CDT | River Flood Warning | TOP | Shawnee | 24 hr |
| Jun 2, 5:53 AM CDT | River Flood Warning | TOP | Pottawatomie, Riley, Wabaunsee | 24 hr |
| Jun 2, 6:06 AM CDT | River Flood Warning | TOP | Ottawa | 39 hr |
| Jun 2, 6:06 AM CDT | River Flood Warning | TOP | Dickinson, Ottawa, Saline | 6 days |
| Jun 2, 6:46 AM CDT | Areal Flood Warning | TOP | Cloud, Ottawa, Republic | 4 hr |
| Jun 2, 7:05 AM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 115 min |
| Jun 2, 7:26 AM CDT | River Flood Warning | TOP | Jackson, Shawnee | 14 hr |
| Jun 2, 7:31 AM CDT | River Flood Warning | TOP | Washington | 6 hr |
| Jun 2, 7:40 AM CDT | River Flood Warning | TOP | Cloud | 24 hr |
| Jun 2, 7:42 AM CDT | River Flood Warning | TOP | Pottawatomie | 27 hr |
| Jun 2, 8:44 AM CDT | River Flood Warning | TOP | Pottawatomie | 13 hr |
| Jun 2, 9:29 AM CDT | Areal Flood Warning | TOP | Clay, Cloud, Dickinson, Geary, Marshall, Ottawa and 4 more | 12 hr |
| Jun 2, 10:19 AM CDT | River Flood Warning | TOP | Ottawa, Saline | 4 days |
| Jun 2, 10:19 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 33 hr |
| Jun 2, 11:06 AM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Pottawatomie, Shawnee | 6 hr |
| Jun 2, 11:11 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 36 hr |
| Jun 2, 11:11 AM CDT | River Flood Warning | TOP | Douglas, Jefferson, Shawnee | 18 hr |
| Jun 2, 12:47 PM CDT | River Flood Warning | TOP | Pottawatomie, Wabaunsee | 9 hr |
| Jun 2, 2:48 PM CDT | Areal Flood Warning | TOP | Pottawatomie, Riley | 6 hr |
| Jun 2, 4:36 PM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Pottawatomie, Shawnee | 5 hr |
Nearby
Flash Flood Warnings in Kansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.